Journal of Modern Dynamics (JMD)

Displacement energy of coisotropic submanifolds and Hofer's geometry

Pages: 471 - 497, Issue 3, July 2008      doi:10.3934/jmd.2008.2.471

       Abstract        Full Text (295.7K)       Related Articles

Ely Kerman - Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, IL 61801, United States (email)

Abstract: We prove that the displacement energy of a stable coisotropic submanifold is bounded away from zero if the ambient symplectic manifold is closed, rational and satisīŦes a mild topological condition.

Keywords:  coisotropic submanifold, displacement energy, Floer theory.
Mathematics Subject Classification:  Primary: 53D40, Secondary: 37J45.

Received: January 2008;      Available Online: April 2008.